Library Header Image
LSE Research Online LSE Library Services

Time-autonomy versus time-controllability

Sasane, Amol J., Thomas, Erik G. F. and Willems, Jan C. (2002) Time-autonomy versus time-controllability. Systems and Control Letters, 45 (2). pp. 145-153. ISSN 0167-6911

Full text not available from this repository.
Identification Number: 10.1016/S0167-6911(01)00174-8
Item Type: Article
Official URL:
Additional Information: © 2002 Elsevier Science
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 28 Oct 2008 13:07
Last Modified: 15 May 2024 23:59

Actions (login required)

View Item View Item